You never know how strong you are...until being strong is the only choice you have

When I discovered the unknown lump in my left breast, I knew something was wrong I had a feeling that it was cancer, I tried not to think that it was not but I can’t lie to myself like that. I didn’t know much about breast cancer, until I was assigned to prepare a persuasive speech in front of my speech class. I decided on breast cancer, I didn’t know much about it anyway and did my research. I didn’t have to prepare much or write an outline. I managed to dig deep and talked to the class unscripted. I somehow tied it all to what I was going through from the discovery of the lump and doctor visits to the fact that you or someone you know has been effected by cancer and I am one of them. Even though I didn’t know for sure at the time if I had it or not but I felt that I did. My cheeks trembled fighting back tears and that deep pain in my chest as I talked about my personal life with strangers for the first time it was scary but good it was practice for breaking the news down for my family and friends... after class one of the students came up to me and said I’ll be here for you if you need me... I was so touched by her and to confirmed I am not alone in this journey. As with many people who experience cancer, we’ve all been told we have 5 years to live with stage IV terminal cancer and there’s nothing we can do for you after conventional treatment fails. BUT I believe there IS! There are people out there who live beyond the statistics and have turn over to alternatives to fight cancer for good. That means changing your diet, eating natural foods that keep you alive, have a positive attitude, surround yourself with positive people, and following a spiritual path. I believe healing and restoring my health better than it was before. I pray every day for this cancer to go away. I am able to live normally have the strength to live on with a purpose and believing I am healed!

Content

Hormone Drug Update

Wednesday, May 30, 2012 2 comments
Hi y'all! Man I am pretty beat! Haven't had a chance to rest since my trip to Cali. For a whole month of June I'm laying low :) seriously. Need time for detoxing, peace, and relaxation.

The first day I took the pill around 5 pm, took a nap right after and felt loopy in and out of my sleep, and woke up with some minor joint pains and immediately took the 800mg ibuprofen, it helped.
After that no side effects :) I was able to go out and enjoy the holiday weekend without passing out! Woohhhooo!
Then I decided to just take the drug before I go to bed... Cause the bottle said not to operate a vehicle after taking drug. It can also cause memory loss... I can use the drug as n excuse if I forget something :) so don't get mad if I forget special events birthdays and what not! Haha jk hopefully not I need my brain for school for the fall.

I'm fighting a cough and a clogged up throat full of boogies right now... First time getting sick this year, yuck!

:)


New Hormone Drug: Arimidex

Wednesday, May 23, 2012 0 comments


 What is it? This medication is used to treat breast cancer in women who have gone through "the change of life" (menopause). Anastrozole works by lowering estrogen hormone levels to help shrink tumors and slow their growth.

Side Effects:
Constipation, diarrhea, nausea, vomiting, upset stomach, loss of appetite, body aches and pains, breast swelling/tenderness/pain, headache, dry mouth, scratchy throat, increased cough, dizziness, trouble sleeping, tiredness/weakness, flushing and sweating (hot flashes/hot flushes), vaginal bleeding, hair thinning, and weight change can occur. Changes in diet such as eating several small meals may help lessen the chance of nausea and vomiting. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Tell your doctor immediately if any of these unlikely but serious side effects occur: mental/mood changes (e.g., depression), numbness/tingling/swelling of the hands or feet, persistent cough, unusual vaginal discharge/burning/itching/odor, unusually stiff muscles, pain/redness/swelling of the arms or legs, vision changes, bone pain, bone fracture, signs of infection (e.g., fever, chills, persistent sore throat).
Seek immediate medical attention if any of these rare but very serious side effects occur: chest pain, jaw/left arm pain, trouble breathing, confusion, fainting, slurred speech, weakness on one side of the body.
A very serious allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of a serious allergic reaction may include: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.

INFO from WEBMD site. 


Is this what depression feels like?

Tuesday, May 15, 2012 0 comments
I need some motivation! Been laying in been now all day doing absolutely nothing and sleeping the day away.

I have a craving for some grilled goat cheese sandwich and too lazy to go to the market =p

Or even workout... Maybe some Starbucks would help?!

My tumor marker level has been on a the rise, not sure what the cause is but I may have to switch to another hormone therapy with more side effects than current one if it doesn't continue to go down and be stable.

Poopy.







Day Three Without Tamoxifen

Monday, May 7, 2012 0 comments

Last Wednesday I called for a refill with WalMart Pharmacy- their job is to verify with the doctor and that should take a day. It is Monday now and I have not heard back from them! Grr...

I also called the oncologist nurse and left a voice mail(I never get a live person) and she has not return my calls. I called again today because I took my last tablet on Friday.

I emailed the oncologist too and he's usually quick to reply. In the mean time I don't know what will happen because this pill is suppose to interfere with the activity of estrogen (which feeds the tumor growth). If I don't hear from Dr. then I must blow up his phone! :)

Story of my life bro! ayayayayaya....

and I have finals and then this to worry about, love my life =P